Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 201, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 2, 2009, 9:11 PM EST for Elbert County, Madison County, Oglethorpe County, Georgia. It took effect at Dec 2, 2009, 9:43 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2009, 9:11 PM EST (02:11 UTC)
- In effect from
- Dec 2, 2009, 9:43 PM EST
- Expired
- Dec 3, 2009, 11:14 AM EST
- In force
- 14 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Elbert County, GA, Madison County, GA, Oglethorpe County, GA
The radar
The Greer radar (KGSP), 120 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Broad River in GA above Carlton (CARG1). The gauge peaked at 15.90 ft at Dec 3, 2009, 2:00 AM EST.
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 25 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02191300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 030211 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 911 PM EST WED DEC 02 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC105-195-221-031611- /O.NEW.KFFC.FL.W.0201.091203T0243Z-091204T0138Z/ /CARG1.1.ER.091203T0243Z.091203T1200Z.091203T1938Z.UU/ 911 PM EST WED DEC 02 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE BROAD RIVER NEAR CARLTON * FROM THIS EVENING UNTIL THURSDAY EVENING. * AT 9 PM WEDNESDAY THE STAGE WAS 14.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE JUST AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 15.6 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY AFTERNOON. $$
2 follow-up statements
000 WGUS82 KFFC 030950 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 450 AM EST THU DEC 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE COUNTIES && GAC105-195-221-032350- /O.EXT.KFFC.FL.W.0201.000000T0000Z-091204T0208Z/ /CARG1.1.ER.091203T0219Z.091203T1200Z.091203T2008Z.UU/ 450 AM EST THU DEC 03 2009 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE BROAD RIVER NEAR CARLTON * UNTIL THIS EVENING. * AT 445 AM THURSDAY THE STAGE WAS 15.6 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. $$
000 WGUS82 KFFC 031614 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1114 AM EST THU DEC 03 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES... FALLING CREEK NEAR EAST JULIETTE AFFECTING JONES COUNTY... BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES... SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES... FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES... YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND ROCKDALE COUNTIES... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES... MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON COUNTIES ... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES. .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC117-121-040614- /O.EXT.KFFC.FL.W.0190.000000T0000Z-091204T1800Z/ /APHG1.1.ER.091202T1710Z.091203T1530Z.091204T1200Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA.. * UNTIL FRIDAY AFTERNOON. * AT 10 AM THURSDAY THE STAGE WAS 8.3 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 7 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 8 FEET...MINOR FLOODING CONTINUES. ALPHARETTA GREENWAY BEGINS FLOODING AND RESULTS IN RESIDENTS NOT BEING ABLE TO USE WALKING AND BIKING PATHS. DOWNSTREAM...CHATTAHOOCHEE RIVER ROAD INTO PARK NEAR ROSWELL AT STATE HIGHWAY 9 AND RIVERSIDE ROAD BEGINS TO FLOOD. $$ GAC067-097-040614- /O.EXT.KFFC.FL.W.0196.091204T0000Z-091204T1400Z/ /AUSG1.1.ER.091204T0000Z.091204T0600Z.091204T0800Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL... * UNTIL FRIDAY MORNING. * AT 10 AM THURSDAY THE STAGE WAS 8.7 FEET...AND RISING. * NMINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 10.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD. $$ GAC079-263-269-293-040614- /O.EXT.KFFC.FL.W.0198.000000T0000Z-091204T2212Z/ /CLUG1.1.ER.091202T2222Z.091203T0830Z.091204T1612Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE HWY. 19... * UNTIL FRIDAY AFTERNOON. * AT 10 AM THURSDAY THE STAGE WAS 21.4 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 18 FEET. $$ GAC217-247-040613- /O.EXT.KFFC.FL.W.0192.000000T0000Z-091204T0712Z/ /MYRG1.1.ER.091203T1645Z.091203T1800Z.091204T0112Z.UU/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR... THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD.. * FROM LATE THIS MORNING UNTIL LATE TONIGHT. * AT 10 AM THURSDAY THE STAGE WAS 10.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 11.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * AT 11 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY. $$ GAC169-031644- /O.CAN.KFFC.FL.W.0202.000000T0000Z-091203T1614Z/ /FALG1.1.ER.091203T0200Z.091203T0715Z.091203T1327Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING IS CANCELLED FOR THE FALLING CREEK NEAR EAST JULIETTE. * AT 10 AM THURSDAY THE STAGE WAS 12.3 FEET...AND FALLING. * FLOOD STAGE IS 13 FEET. $$ GAC021-153-169-207-289-040613- /O.EXT.KFFC.FL.W.0199.000000T0000Z-091207T1017Z/ /MACG1.1.ER.091202T2356Z.091204T1800Z.091207T0417Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON... * UNTIL LATE SUNDAY NIGHT. * AT 11 AM THURSDAY THE STAGE WAS 21 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE MIDNIGHT. * AT 23 FEET...MINOR FLOODING CONTINUES TO EXPAND. $$ GAC013-157-040000- /O.EXT.KFFC.FL.W.0203.000000T0000Z-091204T0000Z/ /ACDG1.1.ER.091203T1800Z.091203T1800Z.091203T1800Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR THE MIDDLE OCONEE RIVER NEAR ARCADE... * UNTIL THIS EVENING. * AT 10 AM THURSDAY THE STAGE WAS 15.3 FEET...AND FALLING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS AFTERNOON. * AT 16 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF PASTURE LAND AND A FEW DIRT ACCESS ROADS OCCURS. $$ GAC059-133-219-040613- /O.EXT.KFFC.FL.W.0193.000000T0000Z-091206T0630Z/ /PNFG1.1.ER.091202T2136Z.091204T0000Z.091206T0030Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD... * UNTIL LATE SATURDAY NIGHT. * AT 10 AM THURSDAY THE STAGE WAS 16.7 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * AT 18 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO HIGHER GROUND. $$ GAC045-077-149-031644- /O.CAN.KFFC.FL.W.0200.000000T0000Z-091204T0136Z/ /WHTG1.1.ER.091203T0733Z.091203T1115Z.091203T1505Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING IS CANCELLED FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG. * AT 10 AM THURSDAY THE STAGE WAS 15 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * AT 15 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP. $$ GAC105-195-221-031644- /O.CAN.KFFC.FL.W.0201.000000T0000Z-091204T0208Z/ /CARG1.1.ER.091203T0219Z.091203T0730Z.091203T1153Z.UU/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING IS CANCELLED FOR THE BROAD RIVER NEAR CARLTON. * AT 10 AM THURSDAY THE STAGE WAS 13.5 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 2, 5:35 PM EST, 3 hours 36 minutes earlier.
Area forecast discussion, Dec 2, 5:35 PM EST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 PM EST WED DEC 2 2009 .UPDATE... HAVE CANCELED FLOOD WATCH AND REMOVED HEADLINE FROM ZONES. OTHERWISE NO CHANGES AT THIS TIME. (PREVIOUS) .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... RAPID CHANGES TO WEATHER AS STRONG LOW MOVES INTO TN AND KY THIS AFTERNOON. BACK END OF RAIN MOVING THROUGH THE CWA AND MOST OF THE SEVERE WEATHER HAS PUSHED EAST OF OUR COUNTIES. WITH SIGNIFICANT RAIN ENDING...FLOOD WATCH WILL BE CANCELED SHORTLY AND LOCAL FLOOD WARNINGS SHOULD BE SUFFICIENT. TIGHT GRADIENT ASSOCIATED WITH SURFACE LOW AS IT MOVES NORTHEAST AND WILL LET WIND ADVISORY AND HIGH WIND WARNING CONTINUE. LINE OF SHOWERS APPROACHING FROM NORTHEAST AL HAVE POTENTIAL TO PRODUCE STRONG WINDS AND WILL HAVE TO BE WATCHED. DEW POINTS GRADUALLY LOWERING OVERNIGHT WITH SOME COLD AIR ADVECTION. UPPER WINDS STAY MOSTLY WEST TO SOUTHWEST THROUGH THE SHORT TERM...SO HIGHS SHOULD BE MOSTLY 50S AND 60S. THICKNESS VALUES BORDERLINE FOR FREEZING/FROZEN PRECIPITATION FRIDAY NIGHT AS RAIN RETURNS AHEAD OF DEVELOPING SOUTHERN STREAM SHORT WAVE. ONLY HAVE LOW POPS FOR RAIN/LIGHT SNOW FOR FRIDAY NIGHT ACROSS THE EXTREME NORTH FOR NOW. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... MADE NO CHANGES TO THE LONG TERM. AFTER RAIN EVENT FOR FRIDAY/SATURDAY...DRY UNTIL NEXT SHORT WAVE COMES OUT OF THE GULF FOR LATE SUNDAY THROUGH WEDNESDAY. && .AVIATION... A STUBBORN POCKET OF IFR TO LIFR CEILINGS PERSISTS ACROSS PORTIONS OF NORTHEAST AND NORTH CENTRAL GEORGIA. OTHERWISE MVFR WITH ISOLATED TO SCATTERED IFR CONDITIONS WILL PREVAIL OVER NORTH GEORGIA THROUGH 18Z THURSDAY. VFR TO MVFR CONDITIONS WILL PREVAIL ACROSS CENTRAL GEORGIA. A NARROW BAND OF CONVECTION ASSOCIATED WITH A COLD FRONT WILL MOVE ACROSS NORTHWEST AND NORTH CENTRAL GEORGIA THIS EVENING...BUT SHOULD MOVE OUT OF THE FORECAST AREA BY 06Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 46 56 36 54 40 / 50 5 10 10 60 ATLANTA 43 53 36 53 37 / 30 5 10 10 70 BLAIRSVILLE 41 50 32 48 35 / 50 5 10 10 50 CARTERSVILLE 40 53 33 50 33 / 40 5 10 10 60 COLUMBUS 47 57 38 55 40 / 10 5 10 10 70 GAINESVILLE 45 52 36 51 37 / 50 5 10 10 60 MACON 45 60 36 56 41 / 20 5 10 20 70 ROME 43 54 36 50 34 / 40 5 10 10 50 PEACHTREE CITY 41 54 33 52 38 / 20 5 10 10 70 VIDALIA 51 62 39 60 43 / 50 5 5 20 60 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB... DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH... GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE... SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP... TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER... WHEELER...WILCOX...WILKES...WILKINSON. HIGH WIND WARNING UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN... MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 41
Hazardous weather outlook, Dec 2, 7:15 PM EST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 715 PM EST WED DEC 2 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 715 PM EST WED DEC 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS POSSIBLE THIS EVENING. .SYNOPSIS... LOW PRESSURE CENTERED OVER THE WESTERN OHIO VALLEY THIS EVENING WILL CONTINUE MOVING NORTHEAST TONIGHT. A WARM FRONT OVER NORTH GEORGIA WILL CONTINUE TO MOVE SLOWLY NORTH AS A COLD FRONT SWEEPS INTO WESTERN GEORGIA THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 35 MPH. .DISCUSSION... THE ATMOSPHERE ACROSS NORTH AND CENTRAL GEORGIA HAS STABILIZED SOMEWHAT THIS EVENING. HOWEVER...MARGINAL INSTABILITY EXISTS FOR ISOLATED THUNDERSTORMS AHEAD OF THE COLD FRONT MOVING INTO WEST GEORGIA THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 2, 3:30 PM EST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EST WED DEC 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG LEXINGTON 33.87N 83.11W
12/02/2009 OGLETHORPE GA COUNTY OFFICIAL
TWO TREES DOWN IN LEXINGTON.
0230 PM TSTM WND DMG PHILOMATH 33.73N 82.99W
12/02/2009 OGLETHORPE GA COUNTY OFFICIAL
ONE TREE DOWN.
&&
JLFLocal storm report, Dec 2, 4:10 PM EST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EST WED DEC 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 5 SE FORSYTH 32.98N 83.88W
12/02/2009 MONROE GA EMERGENCY MNGR
LIKELY TORNADO. MINOR DAMAGE TO 12 HOMES. TWO
OUTBUILDINGS WITH POOR CONSTRUCTION WERE DESTROYED. SOME
TREE TOPS WERE BROKEN OFF. THERE WAS A RELATED CAR CRASH
WITH INJRIES AT THE INTERSECTION OF GA 87 AND ROCK QUARRY
ROAD. DAMAGE STARTED NEAR THE INTERSECTION OF GOSE AND
CALLAWAY ROAD.
0300 PM FLOOD 3 E FORSYTH 33.03N 83.89W
12/02/2009 MONROE GA EMERGENCY MNGR
NINE ROADS CLOSED. JOE CHAMBERS ROAD WAS WASHED AWAY.
&&
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 8:56 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 14 hr |
| Dec 2, 10:27 PM EST | River Flood Warning | FFC | Jones | 13 hr |
| Dec 3, 4:04 AM EST | River Flood Warning | FFC | Barrow, Jackson | 13 hr |
| Dec 3, 11:01 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 6 hr |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.